advertisement
Question
Posted by: Wayne | 2010/01/14

Skin Rash treatment

Hi,

I'  ve developed a skin rash on my lower legs below my knees but not on my feet. The rash looks liks red dots or pimples and is extremely itchy and sometimes painful like after excercise. I recently started an excercise programme by walking on a treadmil and a healthy eating plan. What is this or what has caused it and what can I do to fix this. Thanks,
Wayne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I cant say for sure what the cause without having a look at it.

A treatment that should bring relief: Buy Milucort cream from your pharmacy and mix it with an equal part aqueous cream in your hand before applying it to the affected area. Apply twice daily.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/01/15

I cant say for sure what the cause without having a look at it.

A treatment that should bring relief: Buy Milucort cream from your pharmacy and mix it with an equal part aqueous cream in your hand before applying it to the affected area. Apply twice daily.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement